MIA cover

Mathematical Inequalities & Applications

Volume: 24

Year: 2021


Issue: 1 (January, 2021)
Article number / DOI Authors / Title Pages Abstract Article
24-01 Xue-Feng Han, Chao-Ping Chen: Proofs of conjectures of Elezović and Vukšić concerning the inequalities for means 1–11 View View
24-02 Đilda Pečarić, Josip Pečarić, Dora Pokaz: Generalized Csiszár's f-divergence for Lipschitzian functions 13–30 View View
24-03 Nacima Memić: Properties of some subsequences of the Walsh-Kaczmarz-Dirichlet kernels 31–45 View View
24-04 Lixu Zhang: Composition operators and closures of a class of Möbius invariant function spaces in the Bloch space 47–59 View View
24-05 Nak Eun Cho, Oh Sang Kwon, Mamoru Nunokawa, Janusz Sokół: On some properties of the Carath\'{e}odory functions 61–70 View View
24-06 Fanghui Liao, Zhengyang Li, Congwei Ji: Boundedness of bi-parameter Littlewood-Paley $g_{\lambda}^*$-function on Hardy spaces 71–87 View View
24-07 Włodzimierz Łenski, Uaday Singh, Bogdan Szal: Trigonometric approximation of functions in seminormed spaces 89–101 View View
24-08 Marek Niezgoda: On a Mercer like inequality involving generalized Csiszár f-divergences 103–113 View View
24-09 Ushangi Goginava, Salem Ben Said: Convergence in measure of Fejér means of two parameter conjugate Walsh transforms 115–128 View View
24-10 V. P. Anoop, Sanjay Parui: Improved fractional Hardy inequalities for Dunkl gradient 129–155 View View
24-11 Trung Hoa Dinh, Cong Trinh Le, Bich Khue Vo, Trung-Dung Vuong: Weighted Hellinger distance and in-betweenness property 157–165 View View
24-12 Pintu Bhunia, Kallol Paul, Raj Kumar Nayak: Sharp inequalities for the numerical radius of Hilbert space operators and operator matrices 167–183 View View
24-13 Nicuşor Minculete, Marek Niezgoda: The orthogonal projections and several inequalities 185–200 View View
24-14 German Dzyubenko: On constants in coconvex approximation of periodic functions 201–208 View View
24-15 Janusz Matkowski, Paweł Pasteczka: Mean-type mappings and invariance principle 209–217 View View
24-16 Károly Nagy, Mohamed Salim: Transference method for cone-like restricted summability of the two-dimensional Walsh-like systems 219–234 View View
24-17 Khaled Mehrez: A note on integral representation of some generalized zeta functions and its consequences 235–246 View View
24-18 Angshuman R. Goswami, Zsolt Páles: Characterization of approximately monotone and approximately Hölder functions 247–264 View View
24-19 David E. Edmunds, Alexander Meskhi: A multilinear Rellich inequality 265–274 View View
24-20 Fayou Zhao, Rui Liu: Sharp inequalities between Lp-norms for the higher dimensional Hardy operator and its dual 275–289 View View